# SDR 97ZZZM155

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT WAS CRACKED AT STATION 580 LONGERON 29L, ON THE LONGERON.  REMOVED FASTENERS, REMOVED CRACK LONGERON, DRILLED NEW LONGERON AND SPLICE, TREATED AND INSTALLED IAW DC-9 SRM 53-02 FIG 14, 51-30-2, 51-30-5.  (M)
